Open Access
2019 Convergence to Attractors of Nonexpansive Set-Valued Mappings
Simeon Reich, Alexander J. Zaslavski
Commun. Math. Anal. 22(1): 51-60 (2019).


In our previous work we have shown that if for any initial point there exists a trajectory of a nonexpansive set-valued mapping attracted by a given set, then this property is stable under small perturbations of the mapping. In the present paper we obtain several extensions of this result.


Download Citation

Simeon Reich. Alexander J. Zaslavski. "Convergence to Attractors of Nonexpansive Set-Valued Mappings." Commun. Math. Anal. 22 (1) 51 - 60, 2019.


Published: 2019
First available in Project Euclid: 20 August 2019

zbMATH: 07161355
MathSciNet: MR3992901

Primary: 47H04 , 47H09 , 47H10 , 54E35 , ‎54E50‎

Keywords: attractor , complete metric space , iterative scheme , nonexpansive set-valued mapping

Rights: Copyright © 2019 Mathematical Research Publishers

Vol.22 • No. 1 • 2019
Back to Top